Israel Journal of Mathematics

, Volume 22, Issue 3–4, pp 181–184 | Cite as

On pelczynski’s paper “universal bases”

  • Gideon Schechtman


A short proof is given to a theorem of Pelczynski concerning universal bases.


Banach Space Canonical Projection Studia Math Separable Banach Space Unconditional Basis 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Bessage and A. Pelczynski,On bases and unconditional convergence of series in Banach spaces, Studia Math.17 (1958), 151–164.MathSciNetMATHGoogle Scholar
  2. 2.
    W. B. Johnson and A. Szankowski,Complementably universal Banach spaces (to appear).Google Scholar
  3. 3.
    W. B. Johnson and M. Zippin,On subspaces of quotients of (ΣGn)l p and ΣGn)C 0, Israel J. Math.13 (1972), 311–316.MathSciNetCrossRefGoogle Scholar
  4. 4.
    J. Lindenstrauss and L. Tzafriri,Classical Banach Spaces, Lecture Notes in Math. No. 338, Springer Verlag, 1973.Google Scholar
  5. 5.
    A. Pelczynski,Universal bases, Studia Math.32 (1969), 247–268.MathSciNetMATHGoogle Scholar
  6. 6.
    A. Pelczynski and P. Wojtaszczyk,Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math.40 (1971), 91–108.MathSciNetMATHGoogle Scholar

Copyright information

© Hebrew University 1976

Authors and Affiliations

  • Gideon Schechtman
    • 1
  1. 1.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations